# SDR GTIA2020033035136

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,098 hours, 23,609 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT NOTED. DIRTY SOCK SMELL AFTER TAKE OFF FROM FWD. TURNED OFF PACK 2 BELOW 10000' ON APPROACH. NO FUME SMELL NOTED. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-REACTIVATION OF THE FLOW CONTROL VALVE OF PACK 2 IAW AMM21-51-00 AND PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00. THIS CLEARS DMI # 262307101 PLACARD REMOVED MOC NOTIFIED UPDATED LOGBOOK.
